Couldn't find what you looking for?

TRY OUR SEARCH!

I have a mild case of degenerative arthritis in my knees. I had managed to keep the pain and stiffness under control through diet and exercise until I injured my left knee and required Arthroscopy Surgery to repair a torn ligament. It's been one year since the surgery and I am still in pain when I walk. I have to ride my stationary bike daily to prevent stiffness and to be able to extend my knee. Has anyone had sucess with Theragesic for knee discomfort after surgery?

Loading...

Hello! My mother was prescribed Thera-Gesic cream to apply for her back pain. She has been using it for 5 days when she suddenly developed redness and burning sensation around the area where she used to apply it. We thought it was the drug side effects, that she hasn’t been taking it very well and that maybe she’s not fit for this drug.

When we saw her doc who prescribed the drug, he asked all sorts of question about the way she was applying it, how many times, what way and when he heard that she was putting a bandage around her waist with a cream on, he instantly knew what the problems was. He didn’t mention anything previously but you are not supposed to put anything on top of the cream since it is very well absorbable by the skin. When you apply something on it, you get double (or at least increased) dose than you are supposed to and this caused all the irritation and redness.
I can’t say if there were any benefits or not because he told my mother to stop using it for a week or so and then start all over again.
Reply

Loading...